It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 50Showing 101 - 120 of 1000 for minocycline. (0.003 seconds)


... Ive been taking minocycline for about 3 weeks now. ... (2 replies)
... a. I have not seen hardly any improvment and my arms have gotten worse. Does anyone know how long it takes for the minocycline to really clear up the skin? ... (1 replies)
... ive been on minocycline for about 3 weeks and i have started getting these dark marks that are kind of blue-ish but then turn to a purpley color all over my body except for my face. i don't know if they're bruises or not, i don't think they are since they are in weird places and they don't feel painful when i touch them. they seem to fade and the first one i got has gone away.... (1 replies)

Minocycline Users
Jun 20, 2004
... Hi i have had a couple of courses over the course of my skin problems and luckily it helped me out quite a bit,it did take a couple of months before i noticed any improvement and my course lasted 6 months,afterwards i was pretty much clear for around 6 months and now i just get the occasional breakout. I think 6 months is long enough and i wouldnt be happy taking it any... (1 replies)
Minocycline Users
Jun 18, 2004
... I am wondering what to do. I just started taking Minocycline about a week ago, because I have been breaking out pretty bad lately on my chin. ... (1 replies)
... So...you know the minocycline made your acne worse...but you're going to take it again? ... (6 replies)
... DON'T, DON'T take minocycline, seriously. I don't know where to start on this...first of all, it's completely ineffective - it'll work for a couple of months, but then the bacteria quickly adapt and become immune to it - so that your acne comes back worse than before, and this time deeper into the skin. And even worse - as well as killing acne-causing bacteria,... (6 replies)
... I've read that minocycline can cause bacteria to become resistant and the acne will come back worse. I'm only on it for 6 weeks. Is this enough time for the bacteria to become resistant? ... (2 replies)
... ll of acne and red scars. I went to the Dermatologist and was prescribed minocycline, differin gel and was given samples of benzaclin. Four days after taking the minocycline I became extremely sick so I stopped taking them and just used the benzaclin in the morning and differin gel at night. ... (2 replies)
... I was on Minocycline for two years. I just quit taking it three and a half months ago! O.k. I have bruising on my legs as well. ... (26 replies)
Minocycline
Apr 8, 2004
... has anyone else on this board ever been on minocycline for a long time then quit? ... (1 replies)
... t work like they once did. I just went to the derm last week as regular follow up and to get refills. He put me back on Minocycline and asked me to use it for a few weeks and see if helped, if not we would try another oral med. ... (2 replies)
... I used minocycline for a few months. I have severe acne, and it started to clear up. ... (7 replies)
... I have. I've tried different soaps, moisturizers, exfoliating scrubs. it's mainly a hormonal thing. I'm 22, weightlift regularly, and high sex drive, so testosterone seems pretty high. i can count on one hand the amount of times I've had fries, chips, chocolate bars in the past two months. (7 replies)
... an a few months because there are several side effects that can occur. Search the web for "minocycline" and "side effects." I am actually surprised you are using minocycline with just a mild case of acne. There are better ways to cure mild acne, like looking at what you eat and your cleansing routine. ... (7 replies)
... Haven't you become resistant to the minocycline yet? ... (5 replies)
... Has any one had any side effects or problems taking minocycline and large doses of Vitamin A? ... (2 replies)
... after a year and a half (at least) of trying every over-the-counter acne medication there is...without ever clearing up...i have something to look forward to. i was just perscribed tetrinoin and minocycline. i can't wait to start this (tonight will be my first night). i have a big tube of tretinoin...the doc said to use it twice a week...and only at night. and if... (7 replies)
... term minocycline use? ... (8 replies)
... I am on minocycline along with duac gel and I have been on it for a month, I don't think that it's long enough to really see any improvements so I am not sure if it is working yet or not. Hopefully, within the next few weeks I will start to really notice if it is working. But I have to say that I am pretty happy with the duac gel that I am using to go with the minocycline. (2 replies)




Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 50

All times are GMT -7. The time now is 08:18 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!